CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:25/8  |  Submit date:2018/07/30
A new stable second order nonconforming mixed finite element scheme for the stationary Stokes and Navier-Stokes equations 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2011, 卷号: 53, 期号: 9-10, 页码: 1956-1969
Authors:  Shi, Dongyang;  Gong, Wei;  Ren, Jincheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stationary Stokes and Navier-Stokes equations  Nonconforming mixed finite element scheme  Inf-sup condition  Optimal error estimates  
RICHARDSON EXTRAPOLATION AND DEFECT CORRECTION OF FINITE ELEMENT METHODS FOR OPTIMAL CONTROL PROBLEMS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2010, 卷号: 28, 期号: 1, 页码: 55-71
Authors:  Liu, Tang;  Yan, Ningning;  Zhang, Shuhua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Optimal control problem  Finite element methods  Asymptotic error expansions  Defect correction  A posteriori error estimates  
Uniform optimal-order estimates for finite element methods for advection-diffusion equations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2009, 卷号: 22, 期号: 4, 页码: 555-559
Authors:  Lin, Qun;  Wang, Hong;  Zhang, Shuhua
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Advection-diffusion equation  bilinear finite element method  linear triangular element method  nonconforming finite element method  
Well-posedness for the fifth-order shallow water equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 6, 页码: 2448-2467
Authors:  Jia, Yueling;  Huo, Zhaohui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Fifth-order shallow water equations  Fourier restriction norm  Bilinear estimates  Trilinear estimates  Local well-posedness  
ON THE INTERPOLATION ERROR ESTIMATES FOR Q(1) QUADRILATERAL FINITE ELEMENTS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2008, 卷号: 47, 期号: 1, 页码: 467-486
Authors:  Mao, Shipeng;  Nicaise, Serge;  Shi, Zhong-Ci
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
error estimates  quadrilateral elements  isoparametric finite elements  maximal angle condition  
Global superconvergence for optimal control problems governed by Stokes equations 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2006, 卷号: 3, 期号: 3, 页码: 283-302
Authors:  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
optimal control  Stokes equations  finite element approximation  global superconvergence  recovery  a posteriori error estimate